Solving consumption models with multiplicative habits

Authors
Citation
Cd. Carroll, Solving consumption models with multiplicative habits, ECON LETT, 68(1), 2000, pp. 67-77
Citations number
22
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Economics
Journal title
ECONOMICS LETTERS
ISSN journal
0165-1765 → ACNP
Volume
68
Issue
1
Year of publication
2000
Pages
67 - 77
Database
ISI
SICI code
0165-1765(200007)68:1<67:SCMWMH>2.0.ZU;2-3
Abstract
This paper provides derivations necessary for solving an optimal consumptio n problem with multiplicative habits and a CRRA 'outer' utility function, e ither for a microeconomic problem with both labor income risk and rate-of-r eturn risk, or for a macroeconomic representative agent model. (C) 2000 Els evier Science S.A. All rights reserved. JEL classification: D91; E21; O40.